MathSciNet Relay Station
MathSciNet bibliographic data
MR1172295 57N20 (54C35 58D15)
Cauty, Robert L'espace des plongements d'un arc dans une surface. (French) [The space of embeddings of an arc in a surface] Trans. Amer. Math. Soc. 338 (1993), no. 2, 599–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement